# SDR CALA2020070401035

- Difficulty date: July 1, 2020
- Submitted: July 5, 2020
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 53,169 hours, 19,103 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Open
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN FLIGHT 2859 MNL. ALL LANDING GEAR WOULD NOT RETRACT.  ALL GREEN LIGHTS (6) AND ALL RED LIGHTS (3) ON WHEN GEAR HANDLE WAS SELECTED UP, VERBAL FROM CREW.  CYCLED HANDLE DOWN AND LANDED NORMAL.  PERFORMED BITE OF PSEU NO FAULTS, NO FAILURES.  FIM 32-09-00-810-801.  PERFORMED CHECK OF EMERGENCY GEAR SYSTEM DOOR AND SWITCH.  CYCLED SWITCH.  AMM 32-34-00-820-802.  PERFORMED FIM 32-30-00-810-813 LANDING GEAR CONTROL LEVER LOCK.  OPS NORMAL.  PERFORMED GROUND LANDING GEAR CHECK WITH GEAR PINS AND TOMC MANAGER CONCUR WITH ACTION.  INSTALLED.  ALL OPERATING NORMAL.  OK FOR SERVICE.
